# SDR MWEA96540

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 591001471
- Condition: Dented
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LT WING TIP FRAME DENTED LOWER EDGE OF NAV LIGHT CAVITY.  REPLACED WING TIP FRAME.
